# SDR USAA2010070891367

- Difficulty date: June 21, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - LEVEL 2 CORROSION ON CABIN FLOOR SUPPORT AFT OF BS 328, RBL 14, WL 208.1.  REPLACED CABIN FLOOR SUPPORT AFT OF BS 328, RBL 14, WL 208.1 IAW B737 SRM 53-10-51 & 51-21-01.
